# SDR DALA13060585640

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP LEADING EDGE WORN.   BLENDED DAMAGE IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01.  REPAIRED IAW SRM 51-53-01 AND AMM 51-21.
